Forced oscillation of second-order nonlinear differential equations with positive and negative coefficients


ÖZBEKLER A., Wong J. S. W., Zafer A.

APPLIED MATHEMATICS LETTERS, vol.24, no.7, pp.1225-1230, 2011 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 7
  • Publication Date: 2011
  • Doi Number: 10.1016/j.aml.2011.02.013
  • Journal Name: APPLIED MATHEMATICS LETTERS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1225-1230
  • Middle East Technical University Affiliated: Yes

Abstract

In this paper we give new oscillation criteria for forced super- and sub-linear differential equations by means of nonprincipal solutions. (c) 2011 Elsevier Ltd. All rights reserved.